# SDR ASAA2021101336285

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 29,612 hours, 9,470 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LDR9
- Condition: Defective
- Location: Flight Deck
- Part time: 29,621 hours, 9,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP ALTITUDE WINDOW HAS BURNED IN SEGMENTS. GROUNDED - YES. RMVD AND INSTALLED NEW MCP REF B737-900 AMM 22-11-34. ACCOMPLISHED MCP PNL INSTALL TEST AMM 22-11-34-740-801. ACCOMPLISHED LLM TESTS DFCS LRU REPLACEMENT TEST FOR MCP AMM 22-11-34/501. LAND VERIFY 22-11-00/201. ALL TESTS PASSED.
